# SDR ABXA20250219047

- Difficulty date: February 19, 2025
- Submitted: February 20, 2025
- Operation: Air carrier
- Aircraft: N762CK
- Make and model: Boeing 767-3P6
- Aircraft serial: 26236
- Aircraft time: 95,006 hours, 30,091 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: CGFT110001
- Part serial: 71187
- Condition: Malfunctioned
- Location: Zone 200
- Part time: 8,806 hours, 3,931 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MAIN DECK FIRE INDICATION AND SMELL OF SMOKE ON FLT DECK  DURING DE-ICING  , CREW DECLARED EMERGENCY AND CALL FIRE RESCUE , AND (QRH)  PERFORMED EVACUATION PROCEEDURE. MTX GROUNDED AC AND AFTER ALL WAS SAFE. MTX RETURNED A/C TO NORMAL CONFIG FROM QRH NNC 8.36.  REF LP 38954-19/2, 38954-19/3, AND 38954-21/1 FOR OTHER FINDINGS AND WORK PERFORMED.  PERF L&R ENG IDLE RUNS PER AMM TASK 71-00-00-735-034-H00, PERF LH / RH PACK OPS CK PER AMM TASK 21-00-00-862-024.  ALL OPS CKS GOOD, NO FIRE WARNINGS, FOUND NO EVIDENCE OF FIRE, AND NO SMELL OF SMOKE PRESENT. SMOKE DETECTOR 8 ON MAIN DECK SHOWING INDICATION FOR THE A LOOP .REMOVED AND REPLACED CARGO SMOKE DET M09803 IAW B767 AMM IAI TASK 26-14-01-424-001.  OPS CHECK GOOD.  A/C REMAINS NO ETOPS.  FOUND NO EVIDENCE OF FIRE OR SMOKE RETURNED AC TO SERVICE
